A 33-year-old female asked:
Flu signs for 4 weeks. mono-negative. finished zinnat. doc gave voltaren, (diclofenac) amoxycillin and flagyl. red, sore throat recurs after medication ends. why?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Abscess?: For the purpose of this interaction, I'm assuming, by "flu symptoms" you mean fever, chills, fatigue etc. In my experience, recurring sore throat and "flu symptoms" could indicate an abscess which are kept under control, but not completely eradicated, by antibiotics. See your doctor again and, if necessary, get a referral to an Ear, Nose & Throat doctor.
3.5k viewsAnswered >2 years ago
Last updated Nov 20, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.